Genuine Bianchi modular forms of higher level at varying weight and discriminant
Journal de théorie des nombres de Bordeaux, Volume 31 (2019) no. 1, pp. 27-48.

Bianchi modular forms are automorphic forms over an imaginary quadratic field, associated to a Bianchi group. Those of the cuspidal Bianchi modular forms which are relatively well understood, namely (twists of) base-change forms and CM-forms, are what we call non-genuine forms; the remaining forms are what we call genuine. In a preceding paper by Rahm and Şengün, an extreme paucity of genuine forms has been reported, but those and other computations were restricted to level One. In this paper, we are extending the formulas for the non-genuine Bianchi modular forms to higher levels, and we are able to spot the first, rare instances of genuine forms at higher level and higher weight.

Les formes modulaires de Bianchi sont des formes automorphes sur un corps quadratique imaginaire associées à un groupe de Bianchi. Nous appelons formes non génuines les formes de Bianchi qu’on connait relativement bien, c’est-à-dire les (twists des) formes obtenues par changement de base et les formes CM. Les autres formes sont appelées génuines. Dans un précédent article de Rahm et Şengün, il a été constaté que les formes génuines sont extrêmement rares, mais ces calculs ont été restreints au cas des groupes de Bianchi entiers. Dans ce travail, nous généralisons les formules pour les formes de Bianchi non génuines au cas de niveau supérieur, et nous sommes capables d’observer les premiers, rares exemples de formes génuines de niveau et poids supérieurs.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.1067
Classification: 11F55, 11F75
Keywords: Bianchi modular forms; Bianchi groups; (twists of) base-change forms; CM-forms
Rahm, Alexander D. 1; Tsaknias, Panagiotis 1

1 Mathematics Research Unit Faculté des Sciences, de la Technologie et de la Communication Université du Luxembourg, Campus Belval, Esch-sur-Alzette, Luxembourg
@article{JTNB_2019__31_1_27_0,
     author = {Rahm, Alexander D. and Tsaknias, Panagiotis},
     title = {Genuine {Bianchi} modular forms of higher level  at varying weight and discriminant},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {27--48},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {31},
     number = {1},
     year = {2019},
     doi = {10.5802/jtnb.1067},
     zbl = {07246512},
     mrnumber = {3994718},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/jtnb.1067/}
}
TY  - JOUR
AU  - Rahm, Alexander D.
AU  - Tsaknias, Panagiotis
TI  - Genuine Bianchi modular forms of higher level  at varying weight and discriminant
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2019
SP  - 27
EP  - 48
VL  - 31
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - http://www.numdam.org/articles/10.5802/jtnb.1067/
DO  - 10.5802/jtnb.1067
LA  - en
ID  - JTNB_2019__31_1_27_0
ER  - 
%0 Journal Article
%A Rahm, Alexander D.
%A Tsaknias, Panagiotis
%T Genuine Bianchi modular forms of higher level  at varying weight and discriminant
%J Journal de théorie des nombres de Bordeaux
%D 2019
%P 27-48
%V 31
%N 1
%I Société Arithmétique de Bordeaux
%U http://www.numdam.org/articles/10.5802/jtnb.1067/
%R 10.5802/jtnb.1067
%G en
%F JTNB_2019__31_1_27_0
Rahm, Alexander D.; Tsaknias, Panagiotis. Genuine Bianchi modular forms of higher level  at varying weight and discriminant. Journal de théorie des nombres de Bordeaux, Volume 31 (2019) no. 1, pp. 27-48. doi : 10.5802/jtnb.1067. http://www.numdam.org/articles/10.5802/jtnb.1067/

[1] Berger, Tobias; Dembélé, Lassina; Pacetti, Ariel; Şengün, Mehmet Haluk Theta lifts of Bianchi modular forms and applications to paramodularity, J. Lond. Math. Soc., Volume 92 (2015) no. 2, pp. 353-370 | DOI | MR | Zbl

[2] Bergeron, Nicolas; Şengün, Mehmet Haluk; Venkatesh, Akshay Torsion homology growth and cycle complexity of arithmetic manifolds, Duke Math. J., Volume 165 (2016) no. 9, pp. 1629-1693 | MR | Zbl

[3] Bosma, Wieb; Cannon, John; Playoust, Catherine The Magma algebra system. I. The user language, J. Symb. Comput., Volume 24 (1997) no. 3–4, pp. 235-265 | DOI | MR | Zbl

[4] Bosma, Wieb; Pohst, Michael E. Computations with finitely generated modules over Dedekind rings, Proceedings of the International Symposium on Symbolic and Algebraic Computation (Bonn, 1991), ACM Press, 1991, pp. 151-156 | Zbl

[5] Cohen, Henri Hermite and Smith normal form algorithms over Dedekind domains, Math. Comput., Volume 65 (1996) no. 216, pp. 1681-1699 | DOI | MR | Zbl

[6] Cohen, Henri; Oesterlé, Joseph Dimensions des espaces de formes modulaires, Modular functions of one variable VI. Proceedings of an international conference (Bonn, 1976) (Lecture Notes in Mathematics), Volume 627, Springer, 1977, pp. 69-78 | DOI | MR | Zbl

[7] Finis, Tobias; Grunewald, Fritz; Tirao, Paolo The cohomology of lattices in SL(2,), Exp. Math., Volume 19 (2010) no. 1, pp. 29-63 | DOI | MR | Zbl

[8] Langlands, Robert P. Base Change for GL(2), Annals of Mathematics Studies, 96, Princeton University Press, 1980 | MR | Zbl

[9] Rahm, Alexander D. Homology and K-theory of the Bianchi groups, C. R. Math. Acad. Sci. Paris, Volume 349 (2011) no. 11–12, pp. 615-619 | DOI | MR | Zbl

[10] Rahm, Alexander D. Higher torsion in the Abelianization of the full Bianchi groups, LMS J. Comput. Math., Volume 16 (2013), pp. 344-365 | DOI | MR | Zbl

[11] Rahm, Alexander D.; Şengün, Mehmet Haluk On level one cuspidal Bianchi modular forms, LMS J. Comput. Math., Volume 16 (2013), pp. 187-199 | DOI | MR | Zbl

[12] Rahm, Alexander D.; Şengün, Mehmet Haluk; Tsaknias, Panagiotis Dimension tables for spaces of Bianchi modular forms (2016) (homepage with data associated to the present paper, http://math.uni.lu/~rahm/dimensionTables/)

[13] Ranum, Arthur The group of classes of congruent quadratic integers with respect to a composite ideal modulus, Trans. Am. Math. Soc., Volume 11 (1910) no. 2, pp. 172-198 | DOI | MR | Zbl

[14] Tsaknias, Panagiotis A possible generalization of Maeda’s conjecture, Computations with modular forms (Böckle, Wiese, ed.) (Contributions in Mathematical and Computational Sciences), Volume 6, Springer, 2014, pp. 317-329 | DOI | MR | Zbl

Cited by Sources: